# SDR SWAA2022022872161

- Difficulty date: February 13, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737*
- Aircraft serial: 30237
- Aircraft time: 59,706 hours, 37,397 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 543AB DELAMINATED AT AFT LOWER SKIN. MKD 126 / [01] PREPARED AREA FOR REPAIR DELAMINATED LOWER SKIN AT ACCESS PANEL#543 AB AS PER B737-700 SRM 51-70-04-2R-2;[02] VERIFIED STEP #1.;[03] REPAIRED DELAMINATED AREA AT ACCESS PANEL#543 AB ASPER B737-700 SRM 51-70-04-2R-2 MATERIAL USED PO#1753536 AND PO#1150387;[04] VERIFIED STEP #3.;[05] APPLIED TOPCOAT TO PANEL 543AB ASPER B737 AMM 51-21-73-370-803   ACCOMPLISHED BY MECH W.V.-2504;[06] VERIFIED 5
